CASE REPORT
Year : 2017  |  Volume : 11  |  Issue : 3  |  Page : 288-291

Recurrent heart failure in pulmonary tuberculosis patients on antitubercular therapy: A case of protector turning predator!


1 Consultant, Department of Pulmonary Critical Care & Sleep Medicine, Fortis Hospital, Vasant Kunj, New Delhi, India
2 Senior Consultant & HOD, Department of Pulmonary Critical Care & Sleep Medicine, Fortis Hospital, Vasant Kunj, New Delhi, India
3 Senior Consultant, Department of Pulmonary Critical Care & Sleep Medicine, Fortis Hospital, Vasant Kunj, New Delhi, India
4 Consultant, Department of Radiodiagnosis, The Mission Hospital, Durgapur, West Bengal, India

Correspondence Address:
Animesh Ray
290 Parnasree, Kolkata 700060
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1687-8426.211400

Rights and Permissions

Anti-tubercular drugs are associated some common and uncommon adverse effects. We report the association between cardiomyopathy and the use of anti-tubercular drugs. In the two cases described in the case report the different causes of cardiomyopathy are ruled out leading to the diagnosis of drug induced cardiomyopathy. The report also throws light on the various aspects of this association and the clinical implications.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed57    
    Printed0    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal